Top 8 Acetaminophen 500mg Extra Strength – Acetaminophen


As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

500 Count Pack of 1, Acetaminophen Caplets, 500 mg, Amazon Basic Care Extra Strength Pain Relief, White

#ad
Amazon Basic Care #ad - Purpose: extra strength pain relief, headache, toothache, backache, acetaminophen caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. It also temporarily reduces fever. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

2. Good Sense

#ad

500 Count, GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg

#ad
Good Sense #ad - Active ingredient: goodsense extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Goodsense extra strength pain relief, toothache, muscular aches, backache, minor pain of arthritis, 500 mg, Acetaminophen Caplets, temporarily relieves minor aches and pains due to: the common cold, headache, and premenstrual and menstrual cramps. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. It also temporarily reduces fever.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches
Part Number1

3. Amazon Basic Care

#ad

Extra Strength Pain Reliever and Fever Reducer, Amazon Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, 400 Count

#ad
Amazon Basic Care #ad - Compare to tylenol Extra Strength Rapid Release Gels active ingredient. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen. Acetaminophen pain relief: Aspirin and caffeine free.

Effective: this product temporarily relieves minor aches and pains due to headache, minor pain of arthritis, backache, muscular aches, the common cold, toothache and premenstrual and menstrual cramps. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

The package features a child-resistant cap. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer. This product is a gluten free pain reliever and fever reducer. Also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.67 Pounds
Width2.88 Inches

4. Rite Aid

#ad

500 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief, Rite Aid Extra Strength Acetaminophen, 500mg

#ad
Rite Aid #ad - Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. Easy to swallow caplets: acetaminophen caplets’ shape make them easier to swallow. Extra strength: compare rite aid’s extra strength acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol.

Rite aid acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities. Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Pain reliever & fever reducer: rite aid extra strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number111

5. Rite Aid

#ad

225 Count | Pain Reliever, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rapid Release Gelcaps

#ad
Rite Aid #ad - This aspirin-free arthritis pain relief, back pain relief, and muscle pain relief medicine is formulated for easy swallowing. Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go.

Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. No aspirin: each gelcap contains 500 mg of pain relieving, joint pain relief, fever reducing acetaminophen without any aspirin. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.03 Pounds
Part Number011822505994

6. Kirkland Signature

#ad

375 Gelcaps, Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg

#ad
Kirkland Signature #ad - Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. 500 mg. 375 count Bottle.
BrandKirkland Signature #ad
ManufacturerCostco #ad
Height3 Inches
Length3 Inches
Weight0.68 Pounds
Width6 Inches
Part NumberC07136
ModelC07136

7. Kirkland Signature

#ad

500 ct, 500mg, Kirkland Signature Extra Strength Non-Aspirin Acetaminophen

#ad
Kirkland Signature #ad - Kirkland signature extra strength acetaminophen Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Compare to extra Strength Tylenol Active Ingredient. Kirkland signature extra Strength Acetaminophen Caplets are easy to swallow, aspirin free, caffeine free and gluten free. 1 bottles, 500 Caplets Each. Pain reliever/Fever Reducer.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Weight500 Milligrams
Part NumberOTP203
ModelOTP203

8. Tylenol

#ad

100 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810